MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM SMOOTH STRAIGHT IM STEM 11MM X 150MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM SMOOTH STRAIGHT IM STEM 11MM X 150MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Radiolucent Lines (4848); Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is experiencing continued pain and swelling with femoral component radiolucency and possible loosening approximately five (5) years following left knee arthroplasty.No additional patient consequences were reported.Initial operative notes note no intraoperative complications.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - mak orthopedic salvage system rs distal femoral component left 8.5 catalog #: cp113821 lot #: 230960, orthopedic salvage system rs non-modular tibial plate 67mm catalog #: 161039 lot #: 688410, orthopedic salvage system rs axle catalog #: 161035 lot #: 228810, orthopedic salvage system rs polyethylene femoral bushings catalog #: 161034 lot #: 685750, orthopedic salvage system mak locking pin catalog #: 110008542 lot #: 251420, orthopedic salvage system reinforced yoke catalog #: 150493 lot #: 911970, orthopedic salvage system mak side lock stem screw catalog #: cp113455 lot #: 603040, orthopedic salvage system segmental stacking adapter catalog #: 150483 lot #: 259360, orthopedic salvage system polyethylene tibial bushing catalog #: 150476 lot #: 221860, orthopedic salvage system mak bumper catalog #: cp113824 lot #: 151920, orthopedic salvage system polyethylene tibial bearing 12mm catalog #: 150410 lot #: 050980, orthopedic salvage system elliptical diaphyseal segment 3cm catalog #: 150461 lot #: 328080, orthopedic salvage system rs proximal tibial sleeve 3cm catalog #: 161023 lot #: 620850.H6 - component code - proposed code is mechanical (g04) stem.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Radiographic evaluation confirmed a radiolucent line around the femoral component and medical records confirmed the patient was experiencing tenderness with moderate swelling.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ORTHOPEDIC SALVAGE SYSTEM SMOOTH STRAIGHT IM STEM 11MM X 150MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22108203
Report Number0001825034-2025-01522
Device Sequence Number8215944
Product Code JDI
UDI-Device Identifier00880304033672
UDI-Public(01)00880304033672(17)300122(10)137310
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCP111649
Device Lot Number137310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceWhite